# SDR ASAA0681141

- Difficulty date: October 26, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- Aircraft time: 36,235 hours, 18,523 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 593607117
- Condition: Corroded
- Location: Bs 1152 S29-30r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY GUSSET CORRODED BETWEEN LONGERONS.  REPLACED DAMAGED GUSSET PER SRM 51 10 4 51 10 3 51 30 5 AND DWG 5936071.
